# SDR 2006UALA00960

- Difficulty date: May 17, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 52,976 hours, 19,943 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO A LEFT OVERWING SLIDE EICAS MESSAGE. UPON LANDING SLIDE WAS DEPLOYED BUT DID NOT INFLATE.
